# SDR SWAA2019051532628

- Difficulty date: May 1, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 55,634 hours, 32,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE CRACKED AT FORWARD UPPER ATTACH POINT BETWEEN BS. 500 TO BS. 500A, LBL 24.  R&R BAFFLE IAW SRM AND DWG.
